Odd feeling in neck

Hello all,

Just wondered if anyone has any thoughts or advice. I started taking t3 on top of my levo about a week ago. I take half a tablet (12.5mcg) in the morning along with 125mcg levo. I have dropped the levo down from 150 as I was a bit worried about the over all dose. Since starting the t3 I have had a pressure or swollen sensation I the front of my neck where thyroid is. Now I have had this feeling before, usually at times when I am a bit run down so it could be that but it doesn't usually last this long. It is not awful but more annoying and just a bit concerned that it might be trying to tell me something. Not doing this med regime under my gp as he is a moron - sorry, rude but honest- so just wondered if anyone could advise. Thanks

3 Replies

oldestnewest
  • Qapl,

    It would have been better to start with 6.25mcg T3 to see how you tolerate T3. If you still have the discomfort it may be worth reducing 12.5mcg to 6.25mcg to see whether it improves.

  • Thanks for your response. Do you have any theories as to why it might be affecting me this way? There is no obvious swelling externally just a squeezing sensation inside - mildly throttling!

    Thanks

  • Qapl,

    Not really, it's just something I've observed when people start using Levothyroxine or Liothyronine. Maybe some sort of adjustment. It may resolve in a couple of weeks.

You may also like...